The Community for Technology Leaders
Green Image
Issue No. 01 - Jan. (2014 vol. 26)
ISSN: 1041-4347
pp: 157-165
Joseph K. Liu , Institute for Infocomm Research, Singapore
Man Ho Au , University of Wollongong, Wollongong
Willy Susilo , University of Wollongong, Wollongong
Jianying Zhou , Institute for Infocomm Research, Singapore
ABSTRACT
In this paper, we construct a linkable ring signature scheme with unconditional anonymity. It has been regarded as an open problem in [22] since 2004 for the construction of an unconditional anonymous linkable ring signature scheme. We are the first to solve this open problem by giving a concrete instantiation, which is proven secure in the random oracle model. Our construction is even more efficient than other schemes that can only provide computational anonymity. Simultaneously, our scheme can act as an counterexample to show that [19, Theorem 1] is not always true, which stated that linkable ring signature scheme cannot provide strong anonymity. Yet we prove that our scheme can achieve strong anonymity (under one of the interpretations).
INDEX TERMS
Public key, Games, Indexes, Electronic voting, Adaptive systems, Mathematical model,anonymity, Ring signature, linkable
CITATION
Joseph K. Liu, Man Ho Au, Willy Susilo, Jianying Zhou, "Linkable Ring Signature with Unconditional Anonymity", IEEE Transactions on Knowledge & Data Engineering, vol. 26, no. , pp. 157-165, Jan. 2014, doi:10.1109/TKDE.2013.17
227 ms
(Ver 3.1 (10032016))